# SDR XCGA20200612020

- Difficulty date: June 10, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N560DR
- Make and model: Cessna 560XL
- Aircraft serial: 5605073
- Aircraft time: 6,734 hours, 5,916 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 53ND000153
- Part serial: NSN
- Condition: Intermittent
- Location: Thrust Reverser
- Part time: 6,734 hours, 5,916 cycles
- Component: Thrust Reverser, Nord
- Component part number: 64ND780024
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT WHILE CLIMBING THROUGH FL210 THE THRUST REVERSER UNLOCK ANNUNCIATOR ILLUMINATED. THE FLIGHT CREW PERFORMED THE EMERGENCY STOW CHECKLIST WHILE LEVEL AT FL240 WITH AIRSPEED BELOW 200 KIAS, THE MESSAGE DID NOT EXTINGUISH. FLIGHT CREW RETURNED TO THE AIRPORT AND MADE UNEVENTFUL LANDING. MAINTENANCE FOUND THE RIGHT THRUST REVERSER OUTBOARD STOW SWITCH TO BE INTERMITTENT. THE SWITCH WAS REPLACED AND PASSED ALL OPERATIONAL CHECKS.
